Routine Consumption Of The Drug Piroxicam Because The Legs Often Hurt Next Door, Are There Any Side Effects?
I want to ask, because of “my legs often hurt next door, then I regularly consume drugs, piroxicam + carbidu0’5. Do you think there are any side effects ?? Thank you
Hello Mr. Last Roes,
Piroxicam is a non-steroidal anti-inflammatory drug (NSAID) and the drug you mentioned contains dexamethasone which is a corticosteroid drug. This combination of drugs can indeed be used to relieve pain, but must be with a doctor's supervision. In the long run, this drug can damage various organs. Long-term NSAIDs can cause irritation and even gastric bleeding, and increase the chance of blood clots that can be dangerous. Long-term Dexamethasone can cause Cushing's syndrome, due to long-term exposure to cortisol.
Pain is a symptom, not a disease. If there is a disease that causes pain, of course the pain will not go away because the cause is not treated. Keep in mind the causes of pain and overcome so as not to take medication repeatedly. We recommend that you check your feet so that the cause of the pain is known.
Pain in the feet can be caused due to inflammation of the joints, gouty arthritis due to gout, infections, blocked arteries / lymph, neurological disorders and so forth. Tingling is usually caused by circulatory or neurological disorders. Could be due to nerve disorders, diabetes mellitus, vitamin B12 deficiency and so forth.
At this time you should see a doctor. After a question and answer and physical examination, an X-ray, blood or other examination may be needed to support the diagnosis.